Advanced search
Start date
Betweenand

Francisco Cesar Polcino Milies

CV Lattes ResearcherID


Universidade de São Paulo (USP). Instituto de Matemática e Estatística (IME)  (Institutional affiliation for the last research proposal)
Birthplace: Uruguai

graduate at Bacharelado Em Matemática from Universidade de São Paulo (1971), master's at Mathematics from Universidade de São Paulo (1972) and ph.d. at Mathematics from Universidade de São Paulo (1974). Has experience in Mathematics, acting on the following subjects: loop, group ring, anel de grupo, grupo and loop ring. (Source: Lattes Curriculum)

Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated June 19, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (58)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications55
Citations157
Cit./Article2.9
Data from Web of Science

GIAMBRUNO, A.; MILIES, C. POLCINO; SEHGAL, SUDARSHAN K.. Lie properties of symmetric elements in group rings. Journal of Algebra, v. 321, n. 3, p. 890-902, . Web of Science Citations: 25. (05/60411-8)

GONCALVES, J. Z.; SHIRVANI, M.. A SURVEY ON FREE OBJECTS IN DIVISION RINGS AND IN DIVISION RINGS WITH AN INVOLUTION. COMMUNICATIONS IN ALGEBRA, v. 40, n. 5, p. 1704-1723, . Web of Science Citations: 14. (09/52665-0)

GIAMBRUNO, ANTONIO; MILIES, CESAR POLCINO; SEHGAL, SUDARSHAN K.. Star-group identities and groups of units. ARCHIV DER MATHEMATIK, v. 95, n. 6, p. 501-508, . Web of Science Citations: 7. (09/52665-0)

DOKUCHAEV‚ M.A.; MILIES‚ C.P.; SEHGAL‚ SK. Isomorphisms of partial group rings. Glasgow Mathematical Journal, v. 46, n. 1, p. 161-168, . (00/07291-0)

FERRAZ, RAUL ANTONIO. Simple components of the center of FG/J(FG). COMMUNICATIONS IN ALGEBRA, v. 36, n. 9, p. 3191-3199, . Web of Science Citations: 4. (04/15319-3)

DOKUCHAEV, MIKHAILO; KHRYPCHENKO, MYKOLA. Twisted partial actions and extensions of semilattices of groups by groups. INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, v. 27, n. 7, p. 887-933, . Web of Science Citations: 2. (12/01554-7, 15/09162-9)

GIAMBRUNO, ANTONIO; MILIES, CESAR POLCINO; SEHGAL, SUDARSHAN K.. Star-group identities on units of group algebras: The non-torsion case. FORUM MATHEMATICUM, v. 30, n. 1, p. 213-225, . Web of Science Citations: 0. (09/52665-0)

GONCALVES, JAIRO Z.. Free subgroups in k(x(1), ... , x(n))(X; sigma) and k(x, y)(X; sigma). FORUM MATHEMATICUM, v. 31, n. 3, p. 769-777, . Web of Science Citations: 0. (15/09162-9)

GONCALVES, JAIRO Z.. Free groups in a normal subgroup of the field of fractions of a skew polynomial ring. COMMUNICATIONS IN ALGEBRA, v. 45, n. 12, p. 5193-5201, . Web of Science Citations: 1. (15/09162-9)

GONCALVES, JAIRO Z.. Constructing free groups in a normal subgroup of the multiplicative group of division rings. Journal of Group Theory, v. 18, n. 5, p. 829-843, . Web of Science Citations: 2. (09/52665-0)

FERRAZ, RAUL ANTONIO; FERREIRA, RUTH NASCIMENTO. One-weight codes in some classes of group rings. APPLICABLE ALGEBRA IN ENGINEERING COMMUNICATION AND COMPUTING, . Web of Science Citations: 0. (15/09162-9)

SANCHEZ, JAVIER. Free group algebras in division rings with valuation I. Journal of Algebra, v. 531, p. 221-248, . Web of Science Citations: 0. (15/09162-9)

DOKUCHAEV, MIKHAILO; KHRYPCHENKO, MYKOLA; JACOBO SIMON, JUAN. Globalization of group cohomology in the sense of Alvares-Alves-Redondo. Journal of Algebra, v. 546, p. 604-640, . Web of Science Citations: 0. (15/09162-9)

FERREIRA, VITOR O.; GONCALVES, JAIRO Z.; SANCHEZ, JAVIER. Free Symmetric and Unitary Pairs in the Field of Fractions of Torsion-Free Nilpotent Group Algebras. ALGEBRAS AND REPRESENTATION THEORY, v. 23, n. 3, p. 605-619, . Web of Science Citations: 0. (15/09162-9)

GIAMBRUNO, ANTONIO; MILIES, CESAR POLCINO; ZAICEV, MIKHAIL. A characterization of fundamental algebras through S-n-characters. Journal of Algebra, v. 541, p. 51-60, . Web of Science Citations: 0. (15/09162-9)

FERREIRA, VITOR O.; FORNAROLI, ERICA Z.; GONCALVES, JAIRO Z.. Free algebras in division rings with an involution. Journal of Algebra, v. 509, p. 292-306, . Web of Science Citations: 1. (09/52665-0)

CHALOM, GLADYS; FERRAZ, RAUL ANTONIO; GUERREIRO, MARINES. Minimal ideals in finite abelian group algebras and coding theory. SAO PAULO JOURNAL OF MATHEMATICAL SCIENCES, v. 10, n. 2, p. 321-340, . Web of Science Citations: 0. (09/52665-0)

DOKUCHAEV, MIKHAILO; KIRICHENKO, VLADIMIR; KUDRYAVTSEVA, GANNA; PLAKHOTNYK, MAKAR. The max-plus algebra of exponent matrices of tiled orders. Journal of Algebra, v. 490, p. 1-20, . Web of Science Citations: 0. (15/09162-9, 13/11350-2, 15/16726-6, 14/23853-1)

GONCALVES, JAIRO Z.. Free pairs of symmetric and unitary units in normal subgroups of a division ring. JOURNAL OF ALGEBRA AND ITS APPLICATIONS, v. 16, n. 6, . Web of Science Citations: 1. (15/09162-9)

GOODAIRE, EDGAR G.; MILIES, CESAR POLCINO. NORMALITY OF f-UNITARY UNITS IN AN ALTERNATIVE LOOP RING. JOURNAL OF ALGEBRA AND ITS APPLICATIONS, v. 5, n. 4, p. 537-548, . Web of Science Citations: 1. (00/07291-0, 04/00866-9)

BELL, JASON P.; GONCALVES, JAIRO Z.. Free algebras and free groups in Ore extensions and free group algebras in division rings. Journal of Algebra, v. 455, p. 235-250, . Web of Science Citations: 2. (09/52665-0)

GONCALVES, J. Z.; PASSMAN, D. S.. EXPLICIT FREE GROUPS IN DIVISION RINGS. Proceedings of the American Mathematical Society, v. 143, n. 2, p. 459-468, . Web of Science Citations: 6. (09/52665-0)

GONCALVES, J. Z.; PASSMAN, D. S.. INVOLUTIONS AND FREE PAIRS OF BASS CYCLIC UNITS IN INTEGRAL GROUP RINGS. JOURNAL OF ALGEBRA AND ITS APPLICATIONS, v. 10, n. 4, p. 711-725, . Web of Science Citations: 1. (09/52665-0)

GOODAIRE‚ E.G.; MILIES‚ {\’C}.P.. Moufang unit loops torsion over their centres. Quaestiones Mathematicae, v. 25, n. 1, p. 1-12, . (98/13127-7)

FERREIRA, VITOR O.; GONCALVES, JAIRO Z.; SANCHEZ, JAVIER. Free symmetric group algebras in division rings generated by poly-orderable groups. Journal of Algebra, v. 392, p. 69-84, . Web of Science Citations: 4. (09/52665-0, 09/50886-0)

GIAMBRUNO, ANTONIO; SOUZA, MANUELA DA SILVA. Minimal varieties of graded Lie algebras of exponential growth and the special Lie algebra sl(2). Journal of Pure and Applied Algebra, v. 218, n. 8, p. 1517-1527, . Web of Science Citations: 1. (13/04590-7)

FERRAZ, RAUL ANTONIO; GUERREIRO, MARINES; MILIES, CESAR POLCINO. G-Equivalence in Group Algebras and Minimal Abelian Codes. IEEE TRANSACTIONS ON INFORMATION THEORY, v. 60, n. 1, p. 252-260, . Web of Science Citations: 2. (09/52665-0)

GOODAIRE, EDGAR G.; MILIES, CESAR POLCINO. ORIENTED GROUP INVOLUTIONS AND ANTICOMMUTATIVITY IN GROUP RINGS. COMMUNICATIONS IN ALGEBRA, v. 42, n. 4, p. 1657-1667, . Web of Science Citations: 0. (11/50046-1, 09/52665-0)

DOKUCHAEV, MIKHAILO; KHRYPCHENKO, MYKOLA; KUDRYAVTSEVA, GANNA. Partial actions and proper extensions of two-sided restriction semigroups. Journal of Pure and Applied Algebra, v. 225, n. 9, . Web of Science Citations: 0. (15/09162-9)

FERRAZ, RAUL ANTONIO; FERREIRA, RUTH NASCIMENTO. One-weight codes in some classes of group rings. APPLICABLE ALGEBRA IN ENGINEERING COMMUNICATION AND COMPUTING, . Web of Science Citations: 0. (15/09162-9)

GONCALVES, JAIRO Z.. Free pairs of symmetric and unitary units in normal subgroups of a division ring. JOURNAL OF ALGEBRA AND ITS APPLICATIONS, v. 16, n. 6, . Web of Science Citations: 1. (15/09162-9)

GONCALVES, J. Z.; PASSMAN, D. S.. INVOLUTIONS AND FREE PAIRS OF BASS CYCLIC UNITS IN INTEGRAL GROUP RINGS. JOURNAL OF ALGEBRA AND ITS APPLICATIONS, v. 10, n. 4, p. 711-725, . Web of Science Citations: 1. (09/52665-0)

FERRAZ, RAUL ANTONIO. Simple components of the center of FG/J(FG). COMMUNICATIONS IN ALGEBRA, v. 36, n. 9, p. 3191-3199, . Web of Science Citations: 4. (04/15319-3)

GOODAIRE‚ E.G.; MILIES‚ {\’C}.P.. Moufang unit loops torsion over their centres. Quaestiones Mathematicae, v. 25, n. 1, p. 1-12, . (98/13127-7)

DOKUCHAEV‚ M.A.; MILIES‚ C.P.; SEHGAL‚ SK. Isomorphisms of partial group rings. Glasgow Mathematical Journal, v. 46, n. 1, p. 161-168, . (00/07291-0)

GONCALVES, J. Z.; TENGAN, E.. FREE GROUP ALGEBRAS IN DIVISION RINGS. INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, v. 22, n. 5, . Web of Science Citations: 4. (09/52665-0)

GIAMBRUNO, ANTONIO; MILIES, CESAR POLCINO; SEHGAL, SUDARSHAN K.. Star-group identities and groups of units. ARCHIV DER MATHEMATIK, v. 95, n. 6, p. 501-508, . Web of Science Citations: 7. (09/52665-0)

GIAMBRUNO, A.; MILIES, C. POLCINO; SEHGAL, SUDARSHAN K.. Lie properties of symmetric elements in group rings. Journal of Algebra, v. 321, n. 3, p. 890-902, . Web of Science Citations: 25. (05/60411-8)

GONCALVES, J. Z.; SHIRVANI, M.. A SURVEY ON FREE OBJECTS IN DIVISION RINGS AND IN DIVISION RINGS WITH AN INVOLUTION. COMMUNICATIONS IN ALGEBRA, v. 40, n. 5, p. 1704-1723, . Web of Science Citations: 14. (09/52665-0)

GONCALVES, JAIRO Z.. Constructing free groups in a normal subgroup of the multiplicative group of division rings. Journal of Group Theory, v. 18, n. 5, p. 829-843, . Web of Science Citations: 2. (09/52665-0)

MILIES, CESAR POLCINO; DE MELO, FERNANDA DINIZ. On Cyclic and Abelian Codes. IEEE TRANSACTIONS ON INFORMATION THEORY, v. 59, n. 11, p. 7314-7319, . Web of Science Citations: 4. (09/52665-0)

GOODAIRE, EDGAR G.; MILIES, CESAR POLCINO. Involutions and Anticommutativity in Group Rings. CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES, v. 56, n. 2, p. 344-353, . Web of Science Citations: 4. (04/15319-3, 08/57553-3)

FERRAZ, RAUL ANTONIO; JACOBO SIMON-PINERO, JUAN. CENTRAL UNITS IN METACYCLIC INTEGRAL GROUP RINGS. COMMUNICATIONS IN ALGEBRA, v. 36, n. 10, p. 3708-3722, . Web of Science Citations: 8. (00/07291-0)

GIAMBRUNO, A.; MILIES, C. POLCINO; SEHGAL, SUDARSHAN K.. Group algebras of torsion groups and Lie nilpotence. Journal of Group Theory, v. 13, n. 2, p. 221-231, . Web of Science Citations: 12. (05/60411-8)

FERRAZ, RAUL ANTONIO; JACOBO SIMON, JUAN. CENTRAL UNITS IN ZCp,q. COMMUNICATIONS IN ALGEBRA, v. 44, n. 5, p. 2264-2275, . Web of Science Citations: 0. (00/07291-0)

FERREIRA, VITOR O.; GONCALVES, JAIRO Z.. Free symmetric and unitary pairs in division rings infinite-dimensional over their centers. Israel Journal of Mathematics, v. 210, n. 1, p. 297-321, . Web of Science Citations: 4. (09/52665-0)

CASTILLO GOMEZ, JOHN H.; MILIES, CESAR POLCINO. LIE PROPERTIES OF SYMMETRIC ELEMENTS UNDER ORIENTED INVOLUTIONS. COMMUNICATIONS IN ALGEBRA, v. 40, n. 12, p. 4404-4419, . Web of Science Citations: 4. (09/52665-0)

GIAMBRUNO, A.; POLCINO MILIES, C.; SEHGAL, SUDARSHAN K.. Group algebras and Lie nilpotence. Journal of Algebra, v. 373, p. 276-283, . Web of Science Citations: 4. (05/60411-8)

GOODAIRE, EDGAR G.; MILIES, CESAR POLCINO. POLYNOMIAL AND GROUP IDENTITIES IN ALTERNATIVE LOOP ALGEBRAS. JOURNAL OF ALGEBRA AND ITS APPLICATIONS, v. 7, n. 5, p. 593-599, . Web of Science Citations: 1. (05/60411-8)

GIAMBRUNO, A.; MILIES, C. POLCINO; SEHGAL, SUDARSHAN K.. Group identities on symmetric units. Journal of Algebra, v. 322, n. 8, p. 2801-2815, . Web of Science Citations: 12. (05/60411-8)

BELL, JASON P.; GONCALVES, JAIRO Z.. Free algebras and free groups in Ore extensions and free group algebras in division rings. Journal of Algebra, v. 455, p. 235-250, . Web of Science Citations: 2. (09/52665-0)

GONCALVES, J. Z.; PASSMAN, D. S.. EXPLICIT FREE GROUPS IN DIVISION RINGS. Proceedings of the American Mathematical Society, v. 143, n. 2, p. 459-468, . Web of Science Citations: 6. (09/52665-0)

GONCALVES, J. Z.; PASSMAN, D. S.. INVOLUTIONS AND FREE PAIRS OF BASS CYCLIC UNITS IN INTEGRAL GROUP RINGS. JOURNAL OF ALGEBRA AND ITS APPLICATIONS, v. 10, n. 4, p. 711-725, . Web of Science Citations: 1. (09/52665-0)

GOODAIRE‚ E.G.; MILIES‚ {\’C}.P.. Moufang unit loops torsion over their centres. Quaestiones Mathematicae, v. 25, n. 1, p. 1-12, . (98/13127-7)

FERREIRA, VITOR O.; GONCALVES, JAIRO Z.; SANCHEZ, JAVIER. Free symmetric group algebras in division rings generated by poly-orderable groups. Journal of Algebra, v. 392, p. 69-84, . Web of Science Citations: 4. (09/52665-0, 09/50886-0)

GIAMBRUNO, ANTONIO; SOUZA, MANUELA DA SILVA. Minimal varieties of graded Lie algebras of exponential growth and the special Lie algebra sl(2). Journal of Pure and Applied Algebra, v. 218, n. 8, p. 1517-1527, . Web of Science Citations: 1. (13/04590-7)

FERRAZ, RAUL ANTONIO; GUERREIRO, MARINES; MILIES, CESAR POLCINO. G-Equivalence in Group Algebras and Minimal Abelian Codes. IEEE TRANSACTIONS ON INFORMATION THEORY, v. 60, n. 1, p. 252-260, . Web of Science Citations: 2. (09/52665-0)

GOODAIRE, EDGAR G.; MILIES, CESAR POLCINO. ORIENTED GROUP INVOLUTIONS AND ANTICOMMUTATIVITY IN GROUP RINGS. COMMUNICATIONS IN ALGEBRA, v. 42, n. 4, p. 1657-1667, . Web of Science Citations: 0. (11/50046-1, 09/52665-0)

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: